Humira And Nerve Damage And Pinched Nerves

Question

Asked by desparte

Humira And Nerve Damage And Pinched Nerves

I have had 4 shots now of humira, it has been wonderful I can move my feet and my hands are great BUT since the first shot I have had what I htouhgt was scaitica now it ihas gone in both feet and legs, and left hip and feels like it is electric shots and it goes tingly and numb and my chiro said my back was good but what i am expalining sounds like nerve damamge. I have never had any problem with this, but like I said it was right after I took the first shot and seems to be really bad now. After I walked for 40 mintues in pain it seemed to ease up so I thoght maybe it was just tight muscles but today it is really bad an seems to be in both feet now and I can even once and while feel my lower lip feels tingly.

I just read a couple reports where the humira can do this and it is scarying me big time. I see my rhuematologist next Tuesday and will be talking to her and the other dr has set me up to see ahterapist but if it is the shot I hope not then I will have to stop and I hope it is reversable.

Anyone else experience anything like this?

Answer

Hi, Desparte,

It does sound as though you may be reacting to Humira. I really, really don't like the tingling in your lip, which is a classic sign of allergic reaction. If you lips start to swell, please call your doctor immediately.

I have ulnar nerve entrapment from the swelling of RA in my elbows and carpal tunnel in my wrists, and sciatica in my hips, but that is cause from severe DDD/OA. What you are describing is something different.

I really think you should let your doc know what is going on, especially if you are due for another shot before you see her Tuesday.

I think Humira is failing for me, and I am not happy about that, but that seems to be the case. We shall see what my RD says Friday. Will be thinking of you Tuesday, and anxious to hear what your Rd has to say. Please take care.

Blessings,

V